# SDR DXTA2010042904079

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 1,520 hours, 936 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99144558
- Part serial: 0116CSW
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT. GEAR UNSAFE LIGHT AND NOSE GEAR DOWN LIGHT REMAINED ON. MAIN GEAR RETRACTED PROPERLY.  JACK ACFT, TROUBLESHOOT SYS TO A FAULTY NOSE STEERING UNIT FAILED TO CTR. REMOVED OLD NOSE STEERING UNIT. INSTALLED AND RIGGED THE O/H UNIT. OPS AND LEAK CHECK WAS GOOD. GEAR SWINGS AND CTR SYS CHECKED GOOD. DOWN JACK ACFT. ALL WORK DONE IAW CH 32-50-00 OF THE MM.
